# SDR CALA2024092600694

- Difficulty date: September 22, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 19,923 hours, 2,395 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 100005297001
- Condition: Faulty
- Location: Zone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING XFER GPU POWER TO APU POWER FOUND SEVERAL MSG MAIN BAT CH ARGER AND MAIN BAT CHARGER. XFER POWER TO GPU AND FOUND ALL MSGG ONE. SUSPECT SIU AT FAULT. WILL TRY TO SWAP 2133 SIU. REPALCE THREE SIU STILL NIL HELP PER AMM 24-09-00-000-814-002 AN D AMM 24-09-00-400-810-002 NIL HELP. ALSO THE CB POP-OUT WHEN EX TERNAL PRIMARY AND SECONDARY PWR CHANGE EACH OTHER. THE CB POP-OUT ARE P210 B5 AFT UPR RECIR FAN. P110 E8 SLC TRU, P110 D2 GSPR, P110 A21 FWD UPR RECIR FAN, P110 A18 L/LWR RECIR FAN. TOTAL 5 EA CB. THE BPCU REPLACE AND TEST PASSED PER AMM 24-41-05. BUT STILL SHOW MSG  AFTER GPU POWER UP. USE APU POWER APU BAT CHARGER AND MAIN BAT CHARGER , AND SOME MSG COME ON AGAIN PICTURE ATTACHED. ELEC PAGE "R UTILITY " NOT GREEN. P210 SIU M24508 AND M24509, P310 SIU 24512, BPCU ARE REPLACED FOR TROUBLE SHOOTING. AMM 24-09-00 AND 24-41-05 REV 101. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1836632  SN OFF 3616 TT # 1836630  SN OFF 1786 TT # 1836628  SN OFF 3620 TT # 1836629  SN OFF 3653 IPC REFERENCE # IPC REFERENCE # IPC REFERENCE # IPC REFERENCE # T/S FOUND R BTB RELAY AT FAULT ALL P110,P210 ,P310 SIU AND BPCU REMOVED AND RETURNED TO N2333U. ORIGINALLY P110, P210, P310 SIU AND BPCU REINSTALLED TO AIRCRAFT ( N2251U) R BTB REPLACED IAW AMM 24-22-03 REV 101. POWER UP CHK NORMAL
